# SDR AU980777

- Difficulty date: July 6, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Piper PA-32R-301
- Engine: Lyc IO540K1G5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 38040
- Condition: Cracked
- Location: Nlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR DOWNLOCK ASSEMBLY BROKEN AT BUSHING AT PIVOT POINT.  SUSPECT CRACK HAD BEEN PRESENT FOR SOME TIME.  PART TOTAL CYCLES:  7,184.
